Couldn't find what you looking for?

TRY OUR SEARCH!

My partner (unfortunately a meth addict) started having testicular pain a month ago and it is only getting worse. He has seen several doctors - urologist for ultrasound, primary care for tests, and emergency room physicians who checked him physically and ran tests. Cancer, infection, hernia were eliminated as possible causes. There is no swelling, nor signs of any abnormalities. The pain is constant but increases toward the end of the day after he's been on his feet for hours (he's a carpenter, not strenous work at the moment). He is miserable and the doctors have done nothing more than prescribe pain killers. He has not told them he is a meth addict and I think the problem is related. Do you have suggestions (besides, obviously, to quit using the poison)?

Loading...

Actually I think it's not understood by the medical community yet but I had this problem too. I was doing only light amounts of meth and then had recurring testicular pain with testicular torsion coming later. I'm convinced it was the meth that was shrinking up my sac and twisting my testicles. I swore off the stuff after that, the pain is unbelievable.

Reply

Loading...

yep that is for sure what his problem is and it does hurt extremly bad but if he stops smoking it will stop mine do it to every time i smoke.

 

 

Reply

Loading...

This exact same thing happened to me. It started hurting day 2/3 of meth binge and hurt the worst two days later. From when it started to ended was about 6 days. I was so scared of hernia I swore if it went away I was done with meth and that's exactly what happened. I agree I think it's because meth makes your sack shrink up and there's some sort of twisting and also I had to strain harder to pee.
Reply

Loading...

Swim and swims friend has the same problem. swim thinks it is the conecting tissue from the testis to his diaphram. because of the asension of the testicles, the tubes that your little swimmers travel through are being pulled upon which in turn creates tension on the jewels. Meth is a stimulant that makes the intire body tense. after swim is in his 3rd or 4th day of perma-geek they hurt bad. he thinks that it is the tubes aching more than the testis, its just in the wrong neighborhood for pain and the nutts hurt by proxy....

Reply

Loading...


i always feel like i got a very bad case of blue balls
Reply

Loading...


I am looking for the same answer. what is it about the meth that cause such severe pain in the testes
Reply

Loading...

I have the same issue occasionally and I still smoke heavy and daily. I don't think the stuff is anything near the stuff ppl use on the mainland because it's not nearly as strong here I think. I've gotten the pain in my testicles several times and it felt like they were kicked or if I were "blueballing", (it's a pain associated with the build up of semen/sperm during foreplay without being released.) I always thought it was related to how aroused or sexually driven I tend to be while using, thinking I just need to release it whatever way, usually just handle it myself if I don't get the proper assistance needed to get the poison out of my testicles. Like releasing pressure on something is the same way I picture this. It rarely happens now but when it does I usually just have sex or receive fellatio and it goes away. But I can't say whether or not if it caused by the use of meth or because I need to ejaculate.
Reply

Loading...

Dehydration from merh, if you bring up your water intake it will help with the pain
Reply

Loading...


Hi there.

If your partner has been taking crystal meth for more than say, a couple of years, and he is consuming quite regularly, the pain could be to do with damaged capillaries caused by consuming the drug for a prolonged period of time. Because meth-amphetamine causes your blood rate to increase, your veins become constricted as a reaction to this. If your partner is sedentary whilst he consumes the drugs (i.e. sitting down while he gets high), his groin would be under more pressure than normal due to the rapid increase of his cardiovascular system. And if he is likely to stay seated for several hours while his heart rate is pumping at a much higher rate this would cause blood to build up in that area causing damage to the capillaries.

Over time, this causes the tiny capillaries in any particular 'pressure point' to collapse or burst. It can occur any where in the body, particularly in the groin, hands, and feet. Because there is still limited research done on the long term effects of crystal meth use, this information I have provided should not be your final diagnosis. But, if the doctors have ruled out TC, unfortunately, pain killers will be his only relief, unless his pain is that severe you might find a urologist that will perform an orchiectomy under special circumstance. But this would be a very radical decision, and one that would not happen unless he was unable to walk, work, and perform day to day tasks as a result.

I hope this has helped. I am a medical professional. I am trying to put a team together of researchers together to do more studies on in this particular field, but because of the government's narrow minded view on illicit drugs, it is proving quite difficult to get funding. But, we will get there in the end!
Reply

Loading...

Has he had inguinal hernia repair surgery? If he has, the mesh sewn to his abdominal wAll. And sutured to his diaphrag . May be causing a problem because meth is a vasoconstrictor and works through the large intestine. The overall blood flow to the kidneys, lower back , testes abdominal wall and large intestine. Take 50 to 100 milligrams of niacin before you use and see if that will help. It will dialate the capillaries in those areas and increase the flow of blood. Your face may feel hot from the niacin. This is normal. Hope it works! It did for me. Chronic method use may cause severe kidney damage. Phosphorus and especially white phos. Is very harsh and if you do enough you will experience kidney failure and some people die from this. Your body is telling you to stop. Maybe you should find an alternative recreational outlet
Reply

Loading...

Ay,.... me too
Reply

Loading...

Definitely need to intake the amount of water you take in while using. Poweraide, Gatorade, or anything of the sort will also help. Meth dehydrates you, if you don't keep hydrated, this will often occur..
Reply

Loading...

Hi my name is Blake and i wold like to make a suggestion with what seemed to work for me just Thursday night. Buy the EXTRA STRENGTH GENERIC GAX X (180 MG) per Gel caps. It will say take 1 or 2 not to exceed2 in a 24 hr period. Take 3 B4 BEFORE!!!! using and then 2 more 3 to 4 hrs later. I was able to have a wonderful experiance with my mate without having to ruin the moment from debilitating pain in the pit of my stomach that radiates down to my testicles to the point of them not even being able to touch anything. MY heart goes out to him because i have finally heard of someone who has the same isssue with no answers . it is very puzzling. have him try this and let me know if it helped. i would like to know. Good Luck, Blake
Reply

Loading...

OK I can't believe so many of u know not why this happens. Just about all problems having to do with meth use is blood pressure related. Testie pain is from a raised sperm level even if ever slightly with a raised blood pressure even if slightly. Keep that going for 2 to 3 days and things do tend to get sore and hurt especially tender things like nuts. That's why it gets worse with time. Its worse with snorters and eaters because meth works more on the testosterone gland and smokers work more on adrenaline gland due to the changed chemical compound when fire is added. Fire = chemical change not the same compound after fire. So there you go longer you go more pain get a nut it'll feel better a Lil bit but sperm builds up quick. This is y it does pain in the nuts.
Reply

Loading...